×

The Baire and Borel measure. (English) Zbl 0091.05501


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] C. H. Dowker: On countably paracompact spaces. Canadian J. Math. 3 (1951), 219-224. · Zbl 0042.41007
[2] E. Hewitt: Linear functionals on spaces of continuous functions. Fund. Math. 37 (1950), 161-189. · Zbl 0040.06401
[3] M. Katětov: On real-valued functions in topological spaces. Fund. Math. 38 (1951), 85-91. · Zbl 0045.25704
[4] Ян Маржик (Jan Mařík): Представление функционала в виде интервала. Чех. Мат. Ж. 5 (80) (1955), 467-487.
[5] Jan Mařík: Baireova a Borelova míra. Časopis pro pěstování matematiky 81 (1956) 431-450.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.